# SDR ANCF2014011000175

- Difficulty date: January 17, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N417AV
- Make and model: Airbus A320-214
- Aircraft serial: 4175
- Aircraft time: 1,090,251 hours, 9,493 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNABLE TO RETRACT MLG AFTER TAKEOFF,  AP & AT WERE AUTOMATICALLY DISCONNECTED.  ECAM WARNING, MLG SHOCK ABSORBER FAULT.  VISUAL INSPECTION OF THE NLG & PROXIMITY SENSORS WERE ACCOMPLISHED SATISFACTORY IAW AMM 22-96-00 PB501.  AFS TEST ACCOMPLISHED.  FCOM PRO-SPO-25-FLIGHT WITH GEAR DOWN OPERATIONAL PROCEDURE WAS ACCOMPLISHED SWITCH LG DOWN VMO MMO SELECTION IN PANEL 188VU IN POSITION LG DOWN.  IAW AMM 12-12-32-611-005 NLG SHOCK ABSORBER OIL REPLENISHMENT & NITROGEN FILLING WAS ACCOMPLISHED & TORQUE OF FLIGHT GROUND SENSING MECHANISM WAS ADJUSTED IAW AMM 32-21-45-400-801A.   IAW AMM 32-31-00-720-003A FUNCTIONAL TEST OF THE NORMAL EXTENSION & RETRACTION OF THE NLG WITH TARGET FALSE WAS ACCOMPLISHED WITH SATISFACTORY RESULTS THE AIRCRAFT  BACK TO THE GROUND CONFIGURATION.
